# SDR AT0100032

- Difficulty date: November 1, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING REAR SPAR TO HAVE INTERGRANULAR EXFOLIATED CORROSION INBOARD OF CENTER FLAP SUPPORT FITTING.  REMOVED CORROSION AND FABRICATED AND INSTALLED SPLICES IAW REO-L00303.
